Research funding in gambling studies: some further observations

Griffiths, M.D. ORCID: 0000-0001-8880-6524 and Auer, M., 2015. Research funding in gambling studies: some further observations. International Gambling Studies, 15 (1), pp. 15-19. ISSN 1445-9795

[img]
Preview
Text
PubSub3124_Griffiths.pdf - Post-print

Download (96kB) | Preview
Item Type: Journal article
Publication Title: International Gambling Studies
Creators: Griffiths, M.D. and Auer, M.
Publisher: Taylor & Francis
Date: 2015
Volume: 15
Number: 1
ISSN: 1445-9795
Identifiers:
NumberType
10.1080/14459795.2014.1003576DOI
Divisions: Schools > School of Social Sciences
Depositing User: Linda Sullivan
Date Added: 09 Dec 2015 12:09
Last Modified: 09 Jun 2017 13:58
URI: http://irep.ntu.ac.uk/id/eprint/26638

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year